درباره‌ی مدول‌های آلفا-شبه کرول

نوع مقاله: مقاله پژوهشی

نویسنده

گروه ریاضی، دانشگاه شهید چمران اهواز

چکیده

در این مقاله مفهوم مدول‌های -تقریبا شبه آرتینی را معرفی و مطالعه می‌کنیم. با استفاده از این مفهوم برخی نتایج اصلی مدول‌های -تقریبا آرتینی را به مدول‌های -تقریبا شبه آرتینی تعمیم می‌دهیم. نشان می‌دهیم اگر یک مدول -تقریبا شبه آرتینی باشد، دارای بعد تام کوچکتر یا مساوی است. هم‌چنین مفهوم مدول‌های -شبه کرول، که در حقیقت دوگان مفهوم مدول‌های -شبه کوتاه و هم‌زمان تعمیم مدول‌های -کرول هستند، را معرفی و مطالعه می‌کنیم. مشاهده می‌کنیم هر مدول -تقریبا آرتینی (به‌طور مشابه، -کرول) یک مدول -تقریبا شبه آرتینی (به‌طور مشابه، -شبه کرول) است، اما عکس این مطلب در حالت کلی درست نیست. نشان می‌دهیم اگر M یک مدول -شبه کرول باشد، آن‌گاه M بعد تام دارد و بعد تام M، و یا است.

کلیدواژه‌ها

موضوعات


عنوان مقاله [English]

On α-semi Krull modules

نویسنده [English]

  • Maryam Davoudian
Department of mathematics, Shahid Chamran university of Ahvaz, Ahvaz, Iran
چکیده [English]

In this article we introduce and study the concept of -almost semi Artinian modules. Using this concept we extend some of the basic results of -almost Artinian modules to -almost semi Artinian modules. Moreover we introduce and study the concept of -semi Krull modules. We show that if M is an -semi Krull module, then the perfect dimension of M is either or +1.

کلیدواژه‌ها [English]

  • Krull dimension
  • α -semi Krull module
  • α-almost Noetherian module
  • Noetherian dimension
  • α-short module
[1] Gordon, R. and Robson, J.C. (1973). Krull dimension, Mem. Amer. Math. Soc., 133.

[2] Krause, G. (1972). On fully left bounded left Noetherian rings, J. Algebra, 23, 88-99.

[3] Lemonnier, B. (1972). Deviation des ensembless etgroupes totalement ordonnes, Bull. Sci. Math., 96, 289-303.

[4] Chambless, L. (1980). N-Dimension and N-critical modules, Application to Artinian modules, Comm. Algebra, 8, 1561-1592.

[5] Karamzadeh, O.A.S. (1974). Noetherian-dimension, Ph.D. thesis, Exeter University, England, UK.

[6] Karamzadeh, O.A.S. and Motamedi, M. (1994). On -DICC modules, Comm. Algebra, 22, 1933-1944.

[7] Karamzadeh, O.A.S. and Sajedinejad, A.R. (2001). Atomic modules, Comm. Algebra, 29, 2757-2773.

[8] Karamzadeh, O.A.S. and Sajedinejad, A.R. (2002). On the Loewy length and the Noetherian dimension of Artinian modules, Comm. Algebra, 30, 1077-1084.

[9]. Kirby, D. (1990). Dimension and length for Artinian modules, Quart. J. Math. Oxford, 41, 419-429.

[10] Hashemi, J., Karamzadeh, O.A.S. and Shirali, N. (2009). Rings over which the Krull dimension and the Noetherian dimension of all modules coincide, Comm. Algebra, 37, 650-662.

[11] Karamzadeh, O.A.S. and Shirali, N. (2004). On the countability of Noetherian dimension of Modules, Comm. Algebra, 32, 4073-4083.

[12] Davoudian, M. (2018). Modules with chain condition on non-finitely generated submodules, Mediterr. J. Math., 15, 1-12.

[13] Davoudian, M. (2016). Dimension of non-finitely generated submodules, Vietnam J. Math., 44, 817-827.

[14] Davoudian, M. (2017). Modules satisfying double chain condition on non-finitely generated submodules have Krull dimension, Turk. J. Math., 41, 1570-1578.

[15] Davoudian, M. and Ghayour, O. (2017). The length of Artinian modules with countable Noetherian dimension, Bull. Iranian Math. Soc., 43, 1621-1628.

[16] Davoudian, M. (2017). On -quasi short modules, Int. Electron. J. Algebra, 21, 91-102.

[17] Davoudian, M. and Shirali, N. (2016). On -tall modules, Bull. Malays. Math. Sci. Soc., 41, 1739-1747.

[18] Davoudian, M. (2015). Perfect dimension, The 46th Annual Iranian Mathematics Conference, Yazd University, Yazd, Iran.

[19] Albu, T. and Vamos, P. (1998). Global Krull dimension and Global dual Krull dimension of valuation Rings, Lecture Notes in Pure and Applied Mathematics, 201, 37-54.

[20] Albu, T. and Smith, P.F. (1999). Dual Krull dimension and duality, Rocky Mountain J. Math., 29, 1153-1164.

[21] Albu, T. and Smith, P.F. (1996). Localization of modular lattices, Krull dimension, and the Hopkins-Levitzki Theorem (I), Math. Proc. Cambridge Philos. Soc., 120, 87-101.

[22] Albu, T. and Smith, P.F. (1997). Localization of modular lattices, Krull dimension, and the Hopkins-Levitzki Theorem (II), Comm. Algebra, 25, 1111-1128.

[23] Davoudian, M. (2012). On perfect dimension of modules, Ph. D. thesis, Shahid Chamran University of Ahvaz, Ahvaz, Iran.

[24] Davoudian, M. and Karamzadeh, O.A.S. (2016). Artinian serial modules over commutative (or left Noetherian) rings are at most one step away from being Noetherian, Comm. Algebra, 44, 3907-3917.

[25] Hein, J. (1979). Almost Artinian modules, Math. Scand., 45, 198-204.

[26] Bilhan, G. and Smith P.F. (2006). Short modules and almost Noetherian modules, Math. Scand., 98, 12-18.

[27] Davoudian, M., Karamzadeh O.A.S. and Shirali N. (2014). On -short modules, Math. Scand., 114 (1), 26-37.

[28] Davoudian, M., Halali, A. and Shirali, N. (2016). On -almost Artinian modules, Open Math. 14, 404-413.

[29] Davoudian, M. On -semi short modules, Journal of Algebric system, to appear.

[30] Anderson, F.W. and Fuller, K.R. (1992). Rings and categories of modules, Springer-Verlag.

[31] McConell, J.C. and Robson, J.C. (1987). Noncommutative Noetherian Rings, Wiley-Interscience, New York.